I have probably suffered from depression for many years but am finally doing something about coping with it. I went to the doctor yesterday and he prescribed Pristiq 50mg to me. I took my first pill at 9PM and was able to sleep well but now I feel tense, clenching my jaw, and I feel like I have medicine head. I can't seem to concentrate and I'm a little light headed. Just curious if anyone else has felt like this when beginning a new med. This is my first time with any medication at all...
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...